Enter your mobile number or email address below and we'll send you a link to download the free Kindle App. Then you can start reading Kindle books on your smartphone, tablet, or computer - no Kindle device required.
To get the free app, enter your mobile phone number.
I suffered from adverse side effects from Cipro in 2008 leading to debilitating issues. I was unable to walk or function for 2 1/2 years. My doctor took test after test all coming back normal with no explanation to what was the underlying cause for my pain and disability. We never suspected that Cipro was the culprit in spite of my story to every doctor I saw was, "it all started when I took Cipro for a bladder infection." I only put it together when my mom was given Cipro for a bladder infection and after just 3 doses collapsed on the floor in excruciating pain and unable to get up. This led me to research the drug, and to my horror, finding I was not the only one harmed by this medication. In my research I stumbled upon Dr. Cohen's website and learned a lot about this issue including his treatment of using magnesium in repairing the damage. Within two weeks I was able to walk without my painful limp and was able to resume some of my normal routine. It is now 2016 and if I am not careful still can suffer pain in the muscles that were damaged. My doctor was still reluctant to believe that Cipro was the cause in spite of my bringing all the research to her that I had found. I am so happy that Dr. Cohen finally wrote this book so I can give it to my doctor. They have no idea the injury they are causing. This is a must read for every doctor who prescribes this antibiotic. While it may be very beneficial when other drugs fail, it should be used as a last resort. Just recently the FDA has issued a warning that states it should not be given for ordinary infections as the side effects out way the benefits and is only recommended in dire cases. Finally maybe doctors will get the message. If you have ever taken any of the quinolone drugs you need to read this book.
This book should be required reading in every medical university and school of pharmacy, in every language. Thousands upon thousands of tragedies would be prevented. This book educates the public which is the first line of defense. Knowledge is not only power but can save your life. Thank you, Dr. Jay Cohen for your many years of labor to help bring this catastrophe to a halt.
I read the book with much interest since I had been affected by Levofloxacin after taking only five 500mg tablets five years ago. Prior to taking Levofloxacin, I was a successful competitive dancer. I was not told by the prescribing doctor that there could be a side effect of this drug. In fact, after having severe tendon pain, she told me that it was not from the Levofloxacin. She gave me a cortisone injection. I went home and my pain got worse. I could barely walk for months. Every time I started to feel better, if I used my legs or arms, the pain returned. Pain kept me from sleeping. A tendon in my left shoulder ruptured causing a hematoma in my left inside elbow. The same doctor said it was not a ruptured tendon. I knew it was because I heard it and felt it rupture and end up at the hematoma location. It was confirmed by my Orthopedic Surgeon. After five years I still had serious pain in my feet and knees and many times I had to use crutches to get around at home. I started taking the supplements recommended by Dr. Cohen. Within a few weeks I was feeling better. It has been ten weeks and I now have no pain. I believed that I would have pain for the rest of my life. Now I have hope that I will be able to dance again soon. Thank you Dr. Cohen.
This drug was given to me for an uncomplicated UTI and always have gone through so called "invisible diseases or symptoms". Nobody has an answer to why I might have peri menopausal symptoms at my late 20's? Why do I have symptoms of RA even if my tests came out negative? Why don't I heal like I used to? My legs get tired after 5 minutes of treadmill as if I have lost all the strength. I had to give up college because of psychotic symptoms this medicine gave me which started right after having 2 doses. I am not crazy to be going through so many symptoms at the age of 28, none of the medical professionals agree with me. By the way I got to know there is something called "Floxed" after 6 months of hell. The forums helped me a lot and the book for sure gives me chills but also some strength to accept reality. I am working on my health but this drug destroyed my relationship, career, studied and my body. It freaking messed with my DNA, if there was a test that this drug this to me, I would have scored 100/100. Thanks Dr. Cohen for bringing it to the world. I hope more and more people know about it.